# SDR COMA0760563

- Difficulty date: September 9, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 33,411 hours, 31,099 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0299
- Condition: Improper Part
- Location: E&E Bay
- Part time: 25,420 hours, 23,663 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5781 - RECEIVED CONFIG SPOILER WARNING ON TAKEOFF.  FOUND -5 AND -6 SECU'S INTERMIXED.  REPLACED NR 2 SECU WITH -6 NO FURTHER DEFECTS.
